A generalised theory of the shape of sectioned erythrocytes

Reeves M. and Whitmore R.L. (1977) A generalised theory of the shape of sectioned erythrocytes. Biorheology, 14 4: 167-174.

Author Reeves M.
Whitmore R.L.
Title A generalised theory of the shape of sectioned erythrocytes
Journal name Biorheology   Check publisher's open access policy
ISSN 0006-355X
Publication date 1977-01-01
Sub-type Article (original research)
Volume 14
Issue 4
Start page 167
End page 174
Total pages 8
Subject 2700 Medicine
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 13:42:01 EST by System User